# SDR DHL9870601C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENG LOWER COWL HAS AN AREA OF CORROSION ON SKIN.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR PER SRM  54-10-3 FILLER 29 X 4.5  DOUBLER, 18.5 X 18.5.  CUT OUT DAMAGED AREA OF SKIN AT INBD SIDE PER SRM 54-10-3 FILLER 29 X 5, DOUBLER 18 X 19.  N/R 6897.
